Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS St. Louis, MO

May 10, 2014Jersey County, Macoupin County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 10, 2014, 11:22 PM CDT for Jersey County, Macoupin County, Madison County, Illinois. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 11:22 PM CDT (04:22 UTC)
Expired
May 11, 2014, 12:00 AM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jersey County, IL, Macoupin County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 11:25 PM CDTTSTM WND GST 552 S Jerseyville, IL
May 10, 11:28 PM CDTHAIL 17 Wnw Godfrey, ILHAIL UP TO QUARTER-SIZE AND A 8-10 INCH DIAMETER TREE DOWNED BY THUNDERSTORM WINDS IN DOW IL.
May 10, 11:40 PM CDTHAIL 0.5Godfrey, ILNUMEROUS REPORTS OF PEA TO MARBLE SIZE HAIL IN THE GODFREY AND ALTON AREAS RECEIVED BY HAM OPERATORS.
May 10, 11:40 PM CDTHAIL 0.88Godfrey, IL
May 10, 11:52 PM CDTHAIL 0.25Fosterburg, IL
May 10, 11:58 PM CDTHAIL 11 Nw Bethalto, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 5:16 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3064 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS53 KLSX 110422
SVRLSX
ILC083-117-119-110500-
/O.NEW.KLSX.SV.W.0103.140511T0422Z-140511T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL MIDNIGHT CDT

* AT 1118 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELSAH...AND
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GODFREY...BRIGHTON...SHIPMAN...DORSEY...BUNKER HILL...
  PRAIRIETOWN...DELHI...FIDELITY...PIASA...MILES STATION...
  FOSTERBURG...PRUETT...ROYAL LAKES AND PLAINVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 8991 3893 9034 3895 9037 3918 9041
      3917 8989
TIME...MOT...LOC 0422Z 272DEG 21KT 3901 9031

HAIL...1.00IN
WIND...60MPH

$$

GLASS
2 follow-up statements
598 
WWUS53 KLSX 110433
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 PM CDT SAT MAY 10 2014

ILC083-117-119-110500-
/O.CON.KLSX.SV.W.0103.000000T0000Z-140511T0500Z/
JERSEY IL-MACOUPIN IL-MADISON IL-
1133 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MADISON...SOUTHWESTERN MACOUPIN AND EASTERN JERSEY COUNTIES UNTIL
MIDNIGHT CDT...

AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GODFREY...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL AND A 
         DOWNED TREE IN DOW.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GODFREY...BRIGHTON...SHIPMAN...DORSEY...BUNKER HILL...PRAIRIETOWN...
FIDELITY...PIASA...MILES STATION...FOSTERBURG...PRUETT...ROYAL LAKES
AND PLAINVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 8991 3893 9034 3895 9037 3918 9041
      3917 8989
TIME...MOT...LOC 0433Z 272DEG 21KT 3901 9023

HAIL...1.00IN
WIND...60MPH

$$

GLASS
687 
WWUS53 KLSX 110447
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT SAT MAY 10 2014

ILC083-110457-
/O.CAN.KLSX.SV.W.0103.000000T0000Z-140511T0500Z/
JERSEY IL-
1147 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JERSEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3889 8991 3892 9023 3900 9020 3900 9015
      3917 9014 3917 8989
TIME...MOT...LOC 0447Z 272DEG 21KT 3897 9012

$$

ILC117-119-110500-
/O.CON.KLSX.SV.W.0103.000000T0000Z-140511T0500Z/
MACOUPIN IL-MADISON IL-
1147 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MADISON AND SOUTHWESTERN MACOUPIN COUNTIES UNTIL MIDNIGHT CDT...

AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GODFREY...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SHIPMAN...DORSEY...PRAIRIETOWN...BUNKER HILL...FOSTERBURG...PRUETT...
ROYAL LAKES AND PLAINVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 8991 3892 9023 3900 9020 3900 9015
      3917 9014 3917 8989
TIME...MOT...LOC 0447Z 272DEG 21KT 3897 9012

HAIL...1.00IN
WIND...60MPH

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 9:56 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 10, 9:56 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT Sat May 10 2014

.UPDATE:
Issued at 949 PM CDT Sat May 10 2014

Convection has morphed into broken line that should reach STL area
by around 04z. Have not talked to SPC yet about any extension of
watch, but that is certainly a possibility. While complex works SE,
WAA in its wake is already producing non-severe convection in a
broad band along and E of a KCOU-Chilicothe line, with additional
upstream convection over E KS. With sustained WAA across the area,
and fairly unstable air advecting into the region, see no true and
sustained break in the convection. In other words...it's gonna be
a long night.

Truett

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 332 PM CDT Sat May 10 2014

Certainly appears that one or more rounds of intense convection are
in the offing for the CWA tonight. However, the devil is in the
details, and the exact specifics of evolution of this/these threats
remain uncertain at this time.

Almost all of the guidance suggests storms will continue to
intensify over west central and/or northwest MO over the next few
hours, with additional more hit and miss convection possible further
E in our CWA near/S of warm front (near a KJEF-KMVN line as of 20z)
where MLCAPES are now 2000-2500j/kg but AMS is apparently being
suppressed by overall lack of forcing as well as weak cap noted on
19z KSGF sounding. Given the amount of large scale shear and
instability any storm that manages to form over the next few hours
could become severe, but primary concern will be for convection
developing west of our CWA to grow upscale into a large complex
that will push east-southeast into the CWA during the evening.
While they differ in timing and somewhat in location, all of the
explicit models are suggesting this type of scenario.  While hail
and damaging winds may be the greatest threats, the possibility of
tornadoes will also exist near the warm front.

Heading into the late evening and overnight hours, increasing low
level jet should lead to additional development in the wake of the
first complex as it interacts with cool pool left behind this
evening's convection. Think any additional convection overnight
may be slightly further north, but of course that depends on where
the first round of storms track. While exact location of the E-W
QPF axis varies between the different solutions, there does appear
to be a fairly high threat of several rounds of convection
training across the area, so have added the have added mention of
heavy rain over about the N 2/3 of the CWA.

Truett

.LONG TERM:  (Sunday through Next Saturday)
Issued at 332 PM CDT Sat May 10 2014

Eventual evolution of late night convection will play a large role
on how Sunday's storm threat plays out, and we should have a
better handle on this as we watch how storms play out during the
overnight hours.  In general, expect some threat during the morning
as the overnight convection winds down, and then all of the models
indicate heights building fairly rapidly during the day as the upper
low digs into the 4 corners region.  This would suggest suppression
of much of the afternoon convection, but models disagree on how much
capping will occur.   For now have pretty much maintained going
forecast with chance pops primarily along and east of the
Mississippi River for the afternoon hours.

There should be a lull in convection for much of the area Sunday
evening, with thunderstorms overspreading the CWA from NW to SE late
Sunday night-Monday-Monday night as upper system and associated
strong cold front sweeps into the Mississippi Valley.

Some precip, primarily showers, should linger over the area on
Tuesday (and especially over the SE half of the CWA), as upper trof
slowly works its way east.  Since the front should be over the Ohio
Valley by this time our entire CWA will be in much cooler air.  This
should mean dramatically cooler temperatures than those of the next
few days, with Tuesday's highs generally in the 60s.

Very cool weather appears to be on tap for the remainder of next
week as an unseasonably strong upper level trof becomes parked
over the nation's midection. Along with the below average
temperatures, this should also mean periodic shower chances for
much of the CWA.

Truett

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 525 PM CDT Sat May 10 2014

Convection in western MO is expected to congeal into a line and
reach the TAF sites between 01-04z. Depending on where the warm
front is and where any strong outflow boundaries are located when
the low level jet intensifies tonight, a second line of
thunderstorms may develop overnight. Scattered thunderstorms are
possible again tomorrow afternoon, but confidence in timing is too
low to include in the TAFs at this time.

Specifics for KSTL, KSUS, KCPS: Convection in western MO is
expected to congeal into a line and reach the St. Louis metro area
between 02-04z. Depending on where the warm front is and where any
strong outflow boundaries are located when the low level jet
intensifies tonight, a second line of thunderstorms may develop
overnight.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 10, 3:54 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT SAT MAY 10 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
354 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. SOME OF
THE STORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES ALL POSSIBLE. AREAS OF HEAVY RAIN CAN ALSO BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION SUNDAY
THROUGH MONDAY NIGHT. SOME OF THE STORMS ON SUNDAY ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS MAY BE
SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE
THREAT OF SEVERE STORMS WILL CONTINUE ON MONDAY AND MONDAY NIGHT
ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TRUETT

In the hours before

Local storm report, May 10, 10:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             KAMPSVILLE              39.31N  90.63W
05/10/2014  E1.00 INCH       CALHOUN            IL   LAW ENFORCEMENT

            SHERIFFS DEPUTY RELAYED A REPORT TO KAMPSVILLE DISPATCH
            OF QUARTER-SIZED HAIL.

&&

FUCHS
Local storm report, May 10, 10:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             WRIGHT CITY             38.83N  91.02W
05/10/2014  E0.25 INCH       WARREN             MO   AMATEUR RADIO

&&

FUCHS
Special weather statement, May 10, 10:56 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CDT SAT MAY 10 2014

ILZ098-MOZ060-061-110445-
CALHOUN IL-ST. CHARLES MO-WARREN MO-
1056 PM CDT SAT MAY 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...ST. CHARLES
AND SOUTHERN CALHOUN COUNTIES UNTIL 1145 PM CDT...

AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
WINFIELD TO ST. PAUL TO WENTZVILLE TO 7 MILES NORTH OF
MARTHASVILLE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WENTZVILLE...
  ST. PAUL...
  LAKE ST. LOUIS...
  O'FALLON...
  DARDENNE PRAIRIE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  ST. CHARLES...
  NEW MELLE...

THIS STORM WILL ALSO IMPACT FIRST MISSOURI STATE CAPITOL HISTORIC
SITE.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

GLASS
Local storm report, May 10, 10:59 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             WRIGHT CITY             38.83N  91.02W
05/10/2014  E0.75 INCH       WARREN             MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, May 10, 11:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             WRIGHT CITY             38.83N  91.02W
05/10/2014  E0.25 INCH       WARREN             MO   AMATEUR RADIO

            25-30 MPH WIND GUSTS AND PEA-SIZED HAIL.

&&

FUCHS
Local storm report, May 10, 11:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             WILLIAMSBURG            38.92N  91.70W
05/10/2014  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

            QUARTER SIZED HAIL AT SPOTTERS HOME.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:40 PM CDTSevere Thunderstorm WarningLSXPike50 min
May 10, 9:20 PM CDTSevere Thunderstorm WarningLSXCalhoun40 min
May 10, 9:55 PM CDTSevere Thunderstorm WarningLSXCalhoun50 min
May 10, 10:13 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey47 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningLSXMadison46 min
May 11, 1:17 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison43 min
May 11, 2:05 PM CDTRiver Flood WarningLSXCalhoun18 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.